# SDR TWAA9915601

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Incorrect
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  FOUND INCORRECT BULBS INSTALLED.  REPLACED THE BULBS.  CHECK-C 8-28-99 MCI.
